# SDR AU000497

- Difficulty date: June 26, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) LH FORWARD WINDSHIELD CRACKED.
